MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged male with history of cad (coronary artery disease) and positive stress test.Procedure: cardiac catheterization, angioplasty and stenting of lad (left anterior descending artery).While performing the angioplasty, the balloon ruptured.Device removed without known harm to patient and another balloon used successfully.Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, emerge (per site reporter): will obtain.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key17142977
Report Number17142977
Device Sequence Number7662852
Product Code LOX
UDI-Device Identifier08714729806196
UDI-Public(01)08714729806196(17)250905(10)30783976
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/02/2023
Report Date (Section F) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915200
Device Lot Number30783976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight133 KG
Date Report Sent to FDA06/02/2023